# SDR IPXA11170164

- Difficulty date: October 11, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FRAME 12A RT FITTING IS CRACKED.  ACCOMPLISHED REPAIR ON FR 12A RT FITTING IAW EO A300-5310-23539-C, APPENDIX E.
